|dizziness when rising
Oct 13, 2005
This has just started bothering me. I am 78 years old and fairly active. I am a diabetic on meds.
| Response from Dr. Henry
This site is for the exclusive discussion of side effects of HIV medications in HIV infected persons. If you are HIV+ can you provide some details and which HIV drugs you are taking.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Does Hepatitis C Affect The Face?
- How Often Do You Need Hep B Booster Shot?
- What Are The Best Condoms To Use To Protect Against Hiv?
- Can Hepatitis C Come Back After Interferon Cure?
- Will There Ever Be A Cure For Hpv Genital Warts Infection?
- Will My Doctor Test Me For Herpes When I'm Pregnant?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.